By the same authors

From the same journal

On BGG resolutions of unitary modules for quiver Hecke and Cherednik algebras

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalSelecta Mathematica, New Series
DateAccepted/In press - 12 Nov 2021
DateE-pub ahead of print (current) - 4 Jan 2022
Issue number29
Volume28
Number of pages71
Early online date4/01/22
Original languageEnglish

Bibliographical note

© The Author(s) 2022

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations